# SDR SWAA2012120310147

- Difficulty date: May 1, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,746 hours, 62,373 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 65C27356
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BOTH SIDES OF FASTENER HOLE ON PYLON/WING PANEL AFT OF 58710R.  REPLACED PANEL 5871 OR ON PYLON/WING RIGHT IAW SRM B737-500 51-40-05 AND DWG 65C27356.
